# SDR QXEA2016092600602

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 36,468 hours, 37,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 20102125AJE
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT DOOR UNDER F/A SEAT DOES NOT SPRING CLOSED.  REPLACED DOOR SPRING AS REQUIRED.  DOOR NOW SPRINGS CLOSED.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
